MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDICAL SYSTEMS INTELLISPACE PERINATAL; SYSTEM, MONITORING, PERINATAL
Model Number INTELLISPACE PERINATAL K LARGE ARCH.
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.(b)(6).
 
Event or Problem Description
Philips received a complaint on an intellispace perinatal k large arch.Indicating names of patients show up incorrectly.It is unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
INTELLISPACE PERINATAL
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25592434
Report Number9610816-2026-101217
Device Sequence Number5445001
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public(01)00884838084483(10)K.00.11
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLISPACE PERINATAL K LARGE ARCH.
Device Catalogue Number867061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown